# SDR 96ZZZX5309

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9217K
- Make and model: Piper PA-28-151
- Aircraft serial: 287615183
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn Assy
- Part number: 3519200
- Condition: Cracked
- Location: Nlg Steering
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF AIRCRAFT, NOSE WHEEL STEERING HORN ASSEMBLY PIPER P/N 35 192-00, WAS FOUND TO HAVE A CRACK WHERE IT ATTACHES TO THE OLEO STRUT.  SUSPECT CAUSE, PILOT APPLYING PRESSURE TO RUDDER PEDAL WITHOUT MOVING AIRCRAFT
